Hello, I am a 32 year old male, I live in Zambia XXXXXXX One month ago I was diagnosed and treated for H-pilori and a hiatus hernia
. I had a G-scope done and was put on triple therapy treatement. I was also found to have an iron overload, so the endocrinologist
recommended I donate blood 3 times to bring my iron levels back down. The thing is I travelled to South XXXXXXX to have the medicals done, and upon my return to Zambia, after a week I went in to have my blood removed, what happened next is the reason I am concerned. The blood was removed whilst I was in a seating position and at a rate so fast, about 150ml was removed in 4 - 5 seconds. I went into vasovagal shock
and was administered with a drip to help normalise me. the next day I went into shock again and was prescribed a sedative, the following day I travelled back to South XXXXXXX where I visited a specialist cardiologist and he said I have the heart of a 16 year old and all functions are good. I was put on two sustenance drips to try to normalise my nausea
. I was prescribed with "stressam" which is for stress and I returned home. Now the problem is I always have anxiety and my hands sometimes shake, I have avoided the consumption of anything that could cause high acidity in my stomach. I don't drink or smoke and I do not have any sugar in my tea / coffee - although I have since stopped any tea and coffee now, I exercise a lot and run three times a week, I considered myself to be very active, fit and healthy prior to this incident my pulse is about 54 beats per minute when I'm resting, my BP has always been 120/80 but now its around the 135/82 mark as of last night. The reason for my query is that Yesterday I felt a slight discomfort to the left of my left side chest, about 12pm, around 4pm I felt a warm sensation as if someone poured warm water over me on the same side and immediately went to see a doctor at a nearby hospital. they done an ecg on me and said my heart is ok, they put me on anti acids and off i went. This morning I can still feel a tight feeling around the left chest area and I took an amino called L-arginine
which helps with relaxing the veins and improving blood flow as its a faso dilator, i feel a little better now but I would like to know if you could help explain the reason behind this warm sensation i felt. its as if I have a conscious feeling over that area constantly and I'm not sure if its stress related, anxiety or due to the shock I had been through. Your kind response would be greatly appreciated. thank you.